MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® IGM IMMUNOGLOBULIN M FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® IGM IMMUNOGLOBULIN M FLEX® REAGENT CARTRIDGE
Catalog Number K7058 SMN 10445904
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant, falsely depressed immunoglobulin m (igm) result.The instructions for use for igm states the following: "monoclonal immunoglobulins may show reactivity different from the polyclonal calibrator, which in isolated cases may lead to artificially decreased or non-linear results".Based on the performed analysis there is no indication that a general product issue exists.The same igm flex wells were used to run other patient samples as well as qc and no further discrepant results were observed.The issue is limited to one specific patient who is known to have a monoclonal component.The cause is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely depressed immunoglobulin m (igm) result was obtained on a patient sample on the dimension vista 1500 system.The result was reported to the physician(s).The same sample was reprocessed the same day and a higher result was obtained and a corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the discordant igm result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® IGM IMMUNOGLOBULIN M FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. bos 6101
newark DE 19714 6101
MDR Report Key8197844
Report Number2517506-2018-00714
Device Sequence Number1770841
Product Code CFN
UDI-Device Identifier00842768006197
UDI-Public00842768006197
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K090594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2019
Device Catalogue NumberK7058 SMN 10445904
Device Lot Number18173MA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1